# SDR YENA2021090200556

- Difficulty date: August 29, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 6767
- Aircraft time: 21,906 hours, 7,175 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6740F010000
- Part serial: 674012112
- Condition: Failed
- Location: Engine
- Part time: 21,906 hours, 7,175 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 787, JFK-SXM. RETURNED TO FIELD. AIR ENG 1 AND 2 BLEED FAULT; R & R #1 ENGINE OVERPRESS VALVE AS REQUESTED. REF TO AMM 36-11-52-020-054-B
